# SDR SIMA20120309012

- Difficulty date: March 9, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 30,192 hours, 27,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT SIDE NOSE DENT FRAME 3 TO FRAME 8 AND STRINGER .04L TO STRINGER .06L REF LOG PG 3105984 ITEM 1.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH AEA EO EM-53MR-1948 FOR REPAIRS.  NRWC 624-ABI-00927.  THE AIRCRAFT WAS RETURNED TO SERVICE.
